Michigan, 2016Winter Weather in Michigan, April 5 to 7, 2016
April 5 to 7, 2016 · NWS MQT · 11 events in 11 counties and zones
A low pressure system moving through the Central Great Lakes brought a widespread moderate to heavy snow to Upper Michigan from late evening on the 5th through early morning of the 7th.
Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure system moving through the Central Great Lakes brought a widespread moderate to heavy snow to Upper Michigan from late evening on the 5th through early morning of the 7th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Apr 5, 2:19 PM CST, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 5, 2:19 PM CST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
419 PM EDT TUE APR 5 2016
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 419 PM EDT TUE APR 5 2016
12Z RAOBS/LATEST WV IMAGERY AND RAP ANALYSIS SHOW LINGERING UPR
TROFFING OVER ERN NAMERICA DOWNSTREAM OF A MEAN RDG OVER THE W. SFC
HI PRES RDG OVER LOWER MI AND DRY MID LVLS SHOWN ON THE 12Z GRB/APX
RAOBS ARE BRINGING DRY WX TO THE CWA EARLY THIS AFTN. SLY FLOW ON
THE WRN FLANK OF THE DEPARTING HI AND OFF LK MI...SOME LLVL MSTR
DEPICTED ON THE GRB/APX RAOBS AND LINGERING H85 THERMAL TROFFING
OVER THE ERN CWA WITH H85 TEMPS STILL ARND -12C HAVE RESULTED IN
SOME SC OVER THE E HALF. TEMPS HAVE RECOVERED QUICKLY FM EARLY MRNG
RECORD LOWS AND WELL INTO THE 30S./LO 40S OVER THE WRN CWA UNDER THE
SLY FLOW ON THE WRN FLANK OF DEPARTING SFC HI PRES EVEN THOUGH HI
CLDS ARE SPILLING IN FM THE W AHEAD OF A POTENT SHRTWV MOVING E THRU
THE NRN PLAINS. THIS DISTURBANCE CAUSED 00Z-12Z HGT FALLS UP TO 150M
IN MONTANA. ALTHOUGH THE SLY FLOW/WAA BTWN THE ACCOMPANYING SFC LO
AND THE HI PRES TO THE SE ARE STRENGTHENING...VERY DRY AIR DEPICTED
BLO H65 ON THE 12Z MPX AND INL RAOBS /H7 DEWPT DEPRESSION WAS 33C AT
INL/ HAS RESTRICTED THE COVERAGE OF ACCOMPANYING PCPN SO FAR. A BAND
OF GENERALLY LGT PCPN IS MOVING THRU NE MN/NW WI AND NEARING FAR WRN
LK SUP.
FCST FOCUS DURING THE SHORT TERM WL BE ON TIMING/POPS OF PCPN
ASSOCIATED WITH SHRTWV/SFC LO IN THE NRN PLAINS...SN AMNTS AND GOING
WINTER WX ADVYS.
LATE TODAY/TNGT...AS THE STRENGTHENING SLY FLOW AHEAD OF THE SHRTWV/
SFC LO THAT WL MOVE INTO MN OVERNGT TAPS MOISTER AIR TO THE S AND
WAA/ISENTROPIC ASCENT BEST SHOWN ON THE 290K SFC /ABOUT H7-8/
SHARPENS UNDER INCRSG UPR DVGC/DEEP LYR QVECTOR CNVGC AHEAD OF THE
SHRTWV...EXPECT PCPN COVERAGE TO INCRS AND OVERSPREAD UPR MI WSW-ENE.
ALTHOUGH THE PCPN MAY BE MIXED WITH SOME RA AT THE ONSET OVER THE
W...WHERE THE PCPN SHOULD ARRIVE ARND 22Z AT IRONWOOD...DUE TO OBSVD
WELL ABOVE FREEZING SFC TEMPS CLOSER TO TIME OF PEAK HEATING...
EVAPORATIVE/DYNAMIC/NOCTURNAL COOLING WL RESULT IN SN FOR THE
PREDOMINANT PTYPE TNGT. FCST H7-75 SPECIFIC HUMIDITY NEAR 3.5 G/KG
SUGGESTS UP TO 3 INCHES OF SN WL FALL DURING THE APPROXIMATELY 6HR
PERIOD OF SHARPEST WAA FORCING...WITH TOTAL SN TNGT UP TO 4-5 INCHES
AS THE SHARPER UPR DVGC/DPVA ARRIVES LATER AND KEEPS THE PCPN GOING
EVEN AFTER THE SHARPER WAA SHIFTS TO THE SE LATE. CONSENSUS MODEL
QPF HINTS AT HEAVIEST PCPN FALLING ACRS MAINLY SW OF A LINE FM
HOUGHTON TO MARQUETTE AND MANISTIQUE. THIS SN WL BE WET AND HEAVY AS
FCST SDNGS SHOW A RATHER HI...NARROW DGZ CENTERED ABOVE 10K FT.
WED... ALTHOUGH THE OVERALL PCPN INTENSITY WL BE DIMINISHED
FOLLOWING THE PASSAGE OF THE MAIN WAA FOCUS...PERSISTENT UPR DVGC/
DPVA AND DEEP LYR QVECTOR CNVGC/DEEP MSTR AHEAD OF THE SHRTWV
SLIDING TOWARD WI WL MAINTAIN PERIODS OF LIGHT SN THRU THE MRNG.
FOLLOWING THE PASSAGE OF THE SHRTWV IN THE AFTN AND ARRIVAL OF
DNVA/DEEP LYR QVECTOR DVGC...POPS AND SN INTENSITY SHOULD DIMINISH
FURTHER. THE LINGERING PCPN WL BE MOST PERSISTENT AND STEADY OVER
THE NCENTRAL...WHERE CYC NNE FLOW ARND SFC LO SHIFTING INTO LOWER MI
WL MAINTAIN A MORE SGNFT UPSLOPE WIND COMPONENT DESPITE MARGINAL H85
TEMPS NEAR -6C FOR LK ENHANCEMENT. WITH DIMINISHING PCPN INTENSITY
AND INCRSG SUN ANGLE...THE PCPN MAY MIX WITH RA OVER THE
SCENTRAL...WHERE HI TEMPS SHOULD AT LEAST ARPCH 40 UNDER DOWNSLOPE
WIND COMPONENT.
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 404 PM EDT TUE APR 5 2016
THE ACTIVE WEATHER PATTERN CONTINUES ACROSS THE UPPER GREAT LAKES
INTO EARLY NEXT WEEK AS TEMPS THROUGH MUCH OF THE PERIOD REMAIN
UNSEASONABLY COLD.
WED NIGHT THROUGH THURSDAY...LAKE/TERRAIN ENHANCED SNOW FOR THE NE
WIND BELTS IN THE WAKE OF WEDNESDAY/S EXITING SYSTEM SHOULD BE
TAPERING OFF LATE WED NIGHT AS MODEL FCST SOUNDINGS HAVE INVERSION
HEIGHTS LOWERING AOB 4KFT IN RESPONSE TO WEAK RDGG MOVING IN FROM
NORTH OF LAKE SUPERIOR. THERE COULD BE ANOTHER INCH OR TWO OF
ADDITIONAL SNOW ACCUMULATION WED EVENING FOR MAINLY THE FAVORED
HIGHER TERRAIN OF WRN MQT AND BARAGA COUNTIES BEFORE SNOW TAPERS OFF
TO FLURRIES OR POSSIBLY FZDZ AS NAM SNDGS SHOW SHALLOW MOIST LAYER
BELOW -10C ISOTHERM. WITH MODELS INDICATING WEAK RDGG MOVING OVER THE
AREA...THU SHOULD GENERALLY BE DRY EXCEPT FOR MAYBE A FEW DIURNALLY
AIDED FLURRIES.
THURSDAY NIGHT THROUGH SATURDAY...A POTENT CLIPPER SYSTEM MOVING
DOWN FROM MANITOBA AND NW ONTARIO WHICH MAY BRUSH THE WESTERN CWA
LATE THURSDAY WILL CROSS THE CWA/NORTHERN WI AROUND DAYBREAK FRIDAY.
THE COMBINATION OF DEEPENING MOISTURE...RISING INVERSIONS...LOWERING
H8 TEMPS...INCREASINGLY FAVORABLE SNOW GROWTH AND A TIGHTENING
PRESSURE GRADIENT BEHIND THE SFC LOW WILL LEAD TO A PERIOD OF SNOWY
AND BLUSTERY CONDITIONS FRIDAY MORNING. OVERALL...EXPECT SEVERAL
INCHES OF LES FOR MAINLY THE N TO NE WIND SNOW BELTS DURING THIS
PERIOD. WINDS GUSTING TO 30-35 MPH WILL ALSO LEAD TO CONSIDERABLE
BLOWING AND DRIFTING OF SNOW INTO FRI AFTERNOON. ALTHOUGH MODELS
SHOW DEEPER MOISTURE AND SYNOPTIC FORCING EXITING EAST FRI EVENING
WITH DEPARTING CLIPPER SHORTWAVE...H8 TEMPS WILL STILL BE LOWERING
TO -18 TO -19C IN PURE LAKE EFFECT REGIME. EXPECT THERE COULD BE A
FEW MORE INCHES OF FLUFFY LES FRI NIGHT INTO SAT FOR N-NW SNOWBELTS
AS DGZ REMAINS FIRMLY SITUATED WITHIN CONVECTIVE BOUNDARY LAYER.
SAT NIGHT INTO TUESDAY...LES COMES TO AN END SAT NIGHT AS RIDGING
BUILDS ACROSS THE REGION AND WINDS BACK SW. MIXED PRECIP FROM WAA
WILL BE POSSIBLE SUNDAY AFTERNOON INTO SUN EVENING AHEAD OF ANOTHER
TROUGH DROPPING ESE FROM SOUTH CENTRAL CANADA. ANOTHER SHOT OF COLD
AIR MOVES ACROSS THE AREA BEGINNING LATE SUN NIGHT IN THE WEST IN
THE WAKE OF A COLD FRONTAL PASSAGE. CAA WILL CONTINUE ACROSS THE
AREA INTO TUE AS 8H TEMPS FALL NEAR -15C. THE COLD AIR AND ASSOC
MIXING/INSTABILITY WILL SUPPORT WINDY/BREEZY CONDITIONS AT TIMES AND
LIGHT LES ACCUMULATIONS FOR THE NW WIND SNOWBELTS.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 134 PM EDT TUE APR 5 2016
VFR CONDITIONS THIS AFTN AT ALL 3 TAF SITES WL GIVE WAY TO IFR AND
EVEN LIFR CONDITIONS THIS EVNG/OVERNGT AS SN IN ADVANCE OF A DEEP LO
PRES MOVING TOWARD THE WRN GREAT LKS OVERSRPEADS UPR MI. SINCE THE
EXPECTED SSE WIND WL DOWNSLOPE AT IWD...THAT LOCATION MAY SEE LESS
IN THE WAY OF THE LOWER VSBYS. ALTHOUGH THE SN INTENSITY IS LIKELY
TO DIMINISH SOMEWHAT LATE TNGT/WED MRNG...IFR CONDITIONS AND
ESPECIALLY CIGS WL PREDOMINATE THRU 05/18Z.
&&
.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 404 PM EDT TUE APR 5 2016
THE STRONGEST WINDS ARE EXPECTED ON FRIDAY WHEN NORTH TO NORTHEAST
WINDS COULD APPROACH LOW END GALES ACROSS NORTHERN AND EASTERN LAKE
SUPERIOR WITH A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER
NEW ENGLAND AND STRONG HIGH PRESSURE OVER THE NORTHERN PLAINS.
OTHERWISE WINDS LOOK TO BE 30 KNOTS OR UNDER FOR THIS FORECAST
PERIOD. THERE WILL BE SOME FREEZING SPRAY FRIDAY INTO FRIDAY
NIGHT WITH THE COLD AIR.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 2 PM EDT
WEDNESDAY FOR MIZ006-007-013-014-085.
WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT
WEDNESDAY FOR MIZ004-005.
WINTER WEATHER ADVISORY FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO
11 AM EDT /10 AM CDT/ WEDNESDAY FOR MIZ001>003-009>012-084.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&
SHORT TERM...KC
LONG TERM...VOSS
AVIATION...KC
MARINE...VOSSHazardous weather outlook, Apr 5, 2:12 AM CST, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
412 AM EDT TUE APR 5 2016
MIZ001>007-009>014-084-085-061000-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
412 AM EDT TUE APR 5 2016 /312 AM CDT TUE APR 5 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SEVERAL INCHES OF WET SNOW ACCUMULATION ARE EXPECTED TONIGHT ACROSS
ALL OF UPPER MICHIGAN...RESULTING IN SLUSH-COVERED ROADS. SEE THE
LATEST WINTER WEATHER MESSAGE FOR MORE DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
LIGHT TO MODERATE WET SNOW WILL GRADUALLY TAPER OFF WEDNESDAY
MORNING. EXPECT SLUSH COVERED ROADS FOR THE MORNING COMMUTE. SEE THE
LATEST WINTER WEATHER MESSAGE FOR MORE DETAILS.
SEVERAL INCHES OF LAKE EFFECT SNOW WILL BE POSSIBLE ALONG LAKE
SUPERIOR LATE THURSDAY NIGHT THROUGH FRIDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS AND THE PUBLIC ARE ENCOURAGED TO SUBMIT SNOWFALL
REPORTS THROUGH OUR WEBPAGE...OR ON FACEBOOK OR TWITTER.
LSZ162-240>251-263>267-061000-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
412 AM EDT TUE APR 5 2016 /312 AM CDT TUE APR 5 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NORTH TO NORTHEAST GALES TO 35 KNOTS WILL BE POSSIBLE ON FRIDAY.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LMZ221-248-250-061000-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
412 AM EDT TUE APR 5 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
KLUBER
Winter Weather, Gogebic
- When
- April 5, 5:00 PM CST to April 7, 5:00 AM CST
- Where
- Gogebic forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.496, -89.796 (the zone’s center; the record gives no point)
The spotter in Ironwood measured four inches of snow in 12 hours.
Winter Weather, Iron
- When
- April 5, 6:00 PM CST to April 6, 6:00 AM CST
- Where
- Iron forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.209, -88.530 (the zone’s center; the record gives no point)
The observer in Amasa measured four inches of snow in 12 hours.
Winter Weather, Menominee
- When
- April 5, 6:00 PM CST to April 6, 6:00 AM CST
- Where
- Menominee forecast zone
- Reported by
- Public
- Coordinates
- 45.525, -87.510 (the zone’s center; the record gives no point)
There was a public report of an estimated five inches of snow in nine hours at Carney. Six inches of snow in 12 hours was reported near Daggett.
Winter Weather, Northern Houghton
- When
- April 5, 8:00 PM EST to April 6, 2:00 PM EST
- Where
- Northern Houghton forecast zone
- Reported by
- Social Media
- Coordinates
- 46.992, -88.652 (the zone’s center; the record gives no point)
There was a public report via social media of an estimated six inches of snow near Nisula.
Winter Weather, Baraga
- When
- April 5, 8:00 PM EST to April 6, 8:00 AM EST
- Where
- Baraga forecast zone
- Reported by
- Public
- Coordinates
- 46.700, -88.352 (the zone’s center; the record gives no point)
There was a public report of three inches of snow in 12 hours at Baraga.
Winter Weather, Marquette
- When
- April 5, 8:30 PM EST to April 7, 1:00 AM EST
- Where
- Marquette forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 46.663, -87.573 (the zone’s center; the record gives no point)
The National Weather Service in Negaunee Township measured 12.3 inches of snow in approximately 28 hours. The observer near National Mine measured nine inches of snow over the same time period. A logging truck on US Highway 41 lost control on the snow near Humboldt and spilled 50 to 100 logs on the highway blocking traffic for several hours early morning on the 6th.
Winter Weather, Dickinson
- When
- April 5, 8:00 PM CST to April 6, 5:00 AM CST
- Where
- Dickinson forecast zone
- Reported by
- Public
- Coordinates
- 46.009, -87.870 (the zone’s center; the record gives no point)
There was a public report of an estimated 5.5 inches of snow in eight hours near Foster City. The observer in Norway measured 5.3 inches of snow in nine hours.
Winter Weather, Delta
- When
- April 5, 9:00 PM EST to April 6, 6:00 AM EST
- Where
- Delta forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.792, -86.871 (the zone’s center; the record gives no point)
Observers across the southern half of Delta County measured 4 to 5 inches of snow in nine hours.
Winter Weather, Southern Schoolcraft
- When
- April 5, 10:00 PM EST to April 6, 5:00 AM EST
- Where
- Southern Schoolcraft forecast zone
- Reported by
- Public
- Coordinates
- 46.043, -86.177 (the zone’s center; the record gives no point)
There was a public report of five inches of snow in seven hours at Cooks.
Winter Weather, Alger
- When
- April 5, 10:00 PM EST to April 6, 5:30 AM EST
- Where
- Alger forecast zone
- Reported by
- COOP Observer
- Coordinates
- 46.451, -86.548 (the zone’s center; the record gives no point)
The observer in Munising measured 3.5 inches of snow in less than eight hours.
Winter Weather, Ontonagon
- When
- April 5, 11:00 PM EST to April 6, 9:30 PM EST
- Where
- Ontonagon forecast zone
- Reported by
- Social Media
- Coordinates
- 46.778, -89.305 (the zone’s center; the record gives no point)
There was a public report via social media of an estimated six to seven inches of snow near Bruce Crossing.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, April 5, 20161 death · 1 event
- Frost and Freeze in Virginia, April 5 to 6, 2016$95,000 · 5 events
- Frost and Freeze in Virginia, April 5 to 6, 201647 events
- Frost and Freeze in Virginia, April 5 to 6, 201625 events
- High Wind in South Dakota, April 5 to 6, 201667 kt wind · 24 events
- Frost and Freeze in Virginia, April 5, 201621 events
- Frost and Freeze in Maryland, April 5 to 6, 201616 events
- High Wind in Wyoming, April 5, 201665 kt wind · 14 events
- Damaging Wind and High Wind in Kansas, April 5, 201665 kt wind · 13 events
- Frost and Freeze in North Carolina, April 5 to 6, 2016$16,000 · 2 events
- High Wind in Montana, April 5 to 6, 201662 kt wind · 10 events
- Frost and Freeze in North Carolina, April 5 to 6, 20169 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 631551, 631555, 631557, 632107, 632111, 631546, 631554, 632109, 631556, 632108, 632106.